Go to: Ghanam, R. A. Website


Teaching Assignment and Office Hours

Name: Dr.Ghanam, R. A. Phone: 7641 Off. Loc: 5-201/1 Email: ghanam@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
Remark:


Publications

Sno Publications Year Status
[1] N. A. Malik, R. A. Ghanam, and S. Al-Homidan, "Sensitivity of fluid transport through porous media to the fractional dimension in a fractional Darcy equation model," Canadian Journal of Physics, vol. 93, pp. 1-19, 2015.   2015 Published
[2] R. A. Ghanam, N. A. Malik, and N. M. Tatar, "Transparent boundary conditions for a diffusion problem modified by Hilfer derivative," J. Mathematical Sciences, U. Tokyo, vol. 21, pp. 129-152, 2014.   2014 Published
[3] H. Azad, A. Y. Al-Dweik, R. A. Ghanam, and T. M. Mustafa, "Symmetry analysis of wave equation on static spherically symmetric spacetimes with higher symmetries," Journal of Mathematical Physics, vol. 54, no. 6, June 2013.   2013 Published
[4] R. A. Ghanam and A. Y. Al-Dweik, "Conservation laws for the geodesic equations of the canonical connection on Lie groups in dimensions two and three," Applied Mathematics & Information Sciences, vol. 7, no. 1, pp. 311-318, Jan. 2013.   2013 Published
[5] R. A. Ghanam, "Minimal Matrix Representations of Four-Dimensional Lie Algebras ," Bulletin of the Malaysian Mathematical Science Society. Accepted.   Accepted


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status
1 Fluid Transport Through Porous Media with Application to Enhanced Oil Recovery N. A. Malik S. Al-Homidan
N. M. Tatar
R. A. Ghanam
A. Awotunde
KACST NSTIP 11-OIL1663-04 Mar 2012 Feb 2014 24 In Progress
2 Conservations laws for the geodesic equations of the canonical connection on Lie groups in dimensions two and three. R. A. Ghanam A. Y. Al-Dweik KFUPM Fast Track FT101002 Mar 2011 Feb 2012 12 Completed
3 Investigation of Lie symmetries, subalgebras classification, Noether symmetries, conservation laws, reductions and solutions of wave equation on static spherically symmetric spacetimes A. Y. Al-Dweik H. Azad
R. A. Ghanam
T. M. Mustafa
KFUPM Internal Research IN101026 May 2011 May 2013 24 Completed


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH201 02 113
MATH201 05 112
MATH201 07 112
MATH201 11 111 F1 E1 Q1 Q2 Q3 Q4 Q5 Q6 Q7
(See section: 13 )
MATH201 13 111
(See section: 11 )
MATH102 04 103 Q1 Q2 Q3 Q4 Q5 E1 E2 F1
(See section: 05 )
MATH102 05 103
(See section: 04 )
MATH102 02 102 Q1 Q2 Q3 Q4 Q5 Q6 Q7 F1 E1 E2
MATH102 06 102 Q1 Q2 Q3 Q4 Q5 Q6 Q7 F1 E1 E2
MATH201 17 101 Q1 Q2 Q3 Q4 Q5 Q6 Q7
MATH201 20 101 Q1 Q2 Q3 Q4 Q5 Q6 Q7 E1 E2 F1
(See section: 17 )


Teachnical Reports

# Title View

[Last Update: 05/16/2019]